Alert archive / Maine / Gale Warnings in 2011

Gale Warning 32, NWS Caribou, ME

December 7, 2011

NWS Caribou, ME issued this gale warning at Dec 7, 2011, 3:16 AM EST. It took effect at Dec 8, 2011, 7:00 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 7, 2011, 3:16 AM EST (08:16 UTC)
In effect from
Dec 8, 2011, 7:00 AM EST
Expired
Dec 8, 2011, 9:46 PM EST
In force
15 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

114 
WHUS71 KCAR 070816
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
316 AM EST WED DEC 7 2011

ANZ050>052-071630-
/O.UPG.KCAR.GL.A.0019.111208T1200Z-111209T0300Z/
/O.NEW.KCAR.GL.W.0032.111208T1200Z-111209T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
316 AM EST WED DEC 7 2011

...GALE WARNING IN EFFECT FROM 7 AM TO 10 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 10 PM EST THURSDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MIGNONE
7 follow-up statements
699 
WHUS71 KCAR 071414
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
914 AM EST WED DEC 7 2011

ANZ050>052-072300-
/O.CON.KCAR.GL.W.0032.111208T1200Z-111209T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
914 AM EST WED DEC 7 2011

...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM EST
THURSDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HASTINGS
010 
WHUS71 KCAR 071945
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
245 PM EST WED DEC 7 2011

ANZ050>052-080600-
/O.CON.KCAR.GL.W.0032.111208T1200Z-111209T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
245 PM EST WED DEC 7 2011

...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM EST
THURSDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HASTINGS
814 
WHUS71 KCAR 080219
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
919 PM EST WED DEC 7 2011

ANZ050>052-081100-
/O.CON.KCAR.GL.W.0032.111208T1200Z-111209T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
919 PM EST WED DEC 7 2011

...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM EST
THURSDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
239 
WHUS71 KCAR 080824
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
324 AM EST THU DEC 8 2011

ANZ050>052-081630-
/O.CON.KCAR.GL.W.0032.111208T1200Z-111209T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
324 AM EST THU DEC 8 2011

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM
EST THIS EVENING...

* WINDS AND SEAS...WEST WINDS 25 TO 30 KT WITH GUSTS UP TO 40 KT.
  SEAS 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JAH
993 
WHUS71 KCAR 081358
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
858 AM EST THU DEC 8 2011

ANZ050>052-082300-
/O.CON.KCAR.GL.W.0032.000000T0000Z-111209T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
858 AM EST THU DEC 8 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HASTINGS
312 
WHUS71 KCAR 081932
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
232 PM EST THU DEC 8 2011

ANZ050>052-090300-
/O.CON.KCAR.GL.W.0032.000000T0000Z-111209T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
232 PM EST THU DEC 8 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HASTINGS
601 
WHUS71 KCAR 090246
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
946 PM EST THU DEC 8 2011

ANZ050-051-090400-
/O.CAN.KCAR.GL.W.0032.000000T0000Z-111209T0300Z/
/O.NEW.KCAR.SC.Y.0078.111209T0246Z-111209T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
946 PM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-090345-
/O.CAN.KCAR.GL.W.0032.000000T0000Z-111209T0300Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
945 PM EST THU DEC 8 2011

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE GALE
WARNING. WINDS AND SEAS HAVE ALSO FALLEN BELOW SCA CRITERIA.
 
$$

VJN

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Dec 7, 12:41 AM EST, 2 hours 35 minutes earlier.

Area forecast discussion, Dec 7, 12:41 AM EST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1241 AM EST WED DEC 7 2011

.SYNOPSIS...
A STATIONARY FRONT WILL REMAIN OVER THE GULF OF MAINE AS A SERIES
OF WEAK LOW PRESSURES MOVE ALONG THE FRONT THROUGH WEDNESDAY. STRONGER
LOW PRESSURE WILL MOVE OFF THE MIDDLE ATLANTIC COAST WEDNESDAY
NIGHT AND THEN TRACK THROUGH THE GULF OF MAINE ON THURSDAY.
&&

.NEAR TERM /THROUGH WEDNESDAY/...
HAVE ADJUSTED TEMPERATURE...POP AND WEATHER GRIDS.

COLD FRONT WILL MOVE SOUTH OF THE COAST THIS AFTERNOON AND THEN
BECOME STATIONARY IN THE GULF OF MAINE THIS EVENING. WEAK LOW PRESSURE
WILL MOVE ALONG THE FRONT LATER TONIGHT AND EARLY WEDNESDAY.
EXPECT PRECIPITATION WITH THIS NEXT LOW TO ENTER SOUTHWEST
PORTIONS OF OUR FORECAST AREA AFTER MIDNIGHT AND OVERSPREAD THE
REMAINDER OF THE REGION BY DAYBREAK WEDNESDAY. AS LOW PRESSURE
MOVES EAST OF THE REGION LATER WEDNESDAY, EXPECT PRECIPITATION TO
END FROM WEST TO EAST DURING WEDNESDAY AFTERNOON. WITH WEAK
DYNAMICS ALOFT, QPF AMOUNTS WILL BE ON THE LIGHT SIDE WITH BETWEEN
0.15 AND 0.25 INCHES OF LIQUID FOR THE REGION. RAIN SNOW LINE WILL
SETUP ACROSS CENTRAL MAINE WITH UP TO ONE INCH OF SNOW POSSIBLE
NORTH OF A GREENVILLE TO HOULTON LINE.
&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
MAIN CONCERN FOR THE SHORT TERM IS THE POTENTIAL FOR A SIGNIFICANT
EARLY WINTER STORM. LOW PRESSURE WILL MOVE FROM THE MID ATLANTIC TO
THE GULF OF MAINE OVERNIGHT WEDNESDAY...THEN RAPIDLY SHUNT INTO THE
CANADIAN MARITIMES BY THURSDAY AFTERNOON. ALTHOUGH THERE IS STILL
SOME UNCERTAINTY MODEL GUIDANCE HAS COME INTO BETTER AGREEMENT WITH
THIS GENERAL STORM TRACK.

AS HAS BEEN THE CASE THE PAST COUPLE OF STORMS...THE DIFFICULTY LIES
IN DETERMINING JUST WHERE THE RAIN/SNOW LINE WILL SET UP.
TEMPERATURES WILL BE HOVERING AROUND OR JUST ABOVE FREEZING ACROSS
FAR SOUTHERN/COASTAL MAINE WEDNESDAY NIGHT SO EXPECT THOSE AREAS
SOUTH OF A BANGOR-CALAIS LINE WILL ONLY CHANGE OVER TO ALL SNOW
BRIEFLY LATE WEDNESDAY BEFORE TEMPS RISE BACK INTO THE MID AND UPPER
30S THURSDAY MORNING. CENTRAL AND DOWNEAST MAINE WILL SEE A
RAIN/SNOW MIX THROUGH THE EVENING THEN CHANGE OVER TO SNOW AFTER
MIDNIGHT...THEN MIXING WITH RAIN AGAIN THURSDAY MORNING. IT IS IN
THESE LOCATIONS THAT AMOUNTS ARE HIGHLY UNCERTAIN AS A SLIGHT SHIFT
IN THE STORM TRACK WILL MEAN A SHIFT IN THE RAIN/SNOW LINE AS WELL.
THIS IS ESPECIALLY TRUE SINCE IT IS CHALLENGING TO PINPOINT EXACTLY
WHEN THE TRULY COLD AIR BEHIND THIS SYSTEM WILL MAKE ITS WAY INTO
THE STATE. FOR NOW IT LOOKS LIKE IT WILL HOLD OFF UNTIL THE
PRECIPITATION HAS PRETTY MUCH ENDED. BUT IF THE COLD AIR MOVES IN
MORE QUICKLY THAN ANTICIPATED SNOWFALL TOTALS COULD BE HIGHER ACROSS
CENTRAL/DOWNEAST/COASTAL MAINE. FURTHER NORTH...WHILE SNOWFALL
TOTALS ARE ALSO DEPENDENT ON THE STORM TRACK...IT IS FAR MORE
CERTAIN THAT THE PRECIPITATION WILL REMAIN ALL SNOW. ADDING TO THE
DIFFICULTIES IS THE RAPID EASTWARD PROGRESSION OF THIS SYSTEM.
PORTIONS OF THE FORECAST AREA WILL LIKELY SEE A BURST OF HEAVY SNOW
AS EVIDENCED BY VIGOROUS FRONTOGENESIS LATE WEDNESDAY NIGHT/EARLY
THURSDAY. IT WILL NOT LAST LONG HOWEVER AS THE SYSTEM QUICKLY MOVES
EAST OF THE REGION.

GIVEN THE ABOVE REASONING...SNOWFALL TOTAL FORECAST CONFIDENCE IS
AVERAGE AT BEST. FOR NOW IT LOOKS AS THOUGH MUCH OF THE FORECAST
AREA WILL SEE 2-5 INCHES WITH HIGHER AMOUNTS AROUND 6 INCHES
POSSIBLE ACROSS EAST CENTRAL MAINE. SOUTH OF THAT BANGOR-CALAIS LINE
TOTALS WILL BE AN INCH OR LESS DUE TO WARM TEMPERATURES. SHOULD
THESE AMOUNTS HOLD TRUE A WINTER WEATHER ADVISORY WOULD BE NEEDED
FOR PORTIONS OF THE FORECAST AREA. THE CONTINUED UNCERTAINTY AND
BORDERLINE SNOWFALL AMOUNTS ARGUE AGAINST ANY KIND OF WINTER WEATHER
WATCH. BUT LATER SHIFTS WILL HAVE TO KEEP A CLOSE EYE ON MODEL
GUIDANCE AND MAKE ADJUSTMENTS AS NECESSARY.

THURSDAY NIGHT AND FRIDAY...HIGH PRESSURE BUILDS OVER THE REGION
WITH DRY WEATHER EXPECTED. A FEW SNOW SHOWERS ARE POSSIBLE BY FRIDAY
AFTERNOON WITH A FRONT HANGING AROUND THE REGION. TEMPERATURES WILL
BE AT OR EVEN A BIT BELOW SEASONAL NORMAL WITH LOWS IN THE TEENS TO
AROUND 20 AND HIGHS ON FRIDAY IN THE UPPER 20S NORTH TO AROUND 40
SOUTH.
&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
EXTENDED PERIOD AT THIS TIME APPEARS TO BE UNEVENTFUL. WEAK LOW
PRESSURE WILL CROSS THE REGION FRIDAY NIGHT WITH POSSIBLE LIGHT
SNOW...OTHERWISE HIGH PRESSURE TO DOMINATE THE WEATHER.
&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: A COMBINATION OF IFR/MVFR CONDITIONS TONIGHT AND WEDNESDAY.

SHORT TERM: IFR CONDITIONS EXPECTED WEDNESDAY NIGHT THROUGH
THURSDAY MORNING IN WIDESPREAD SNOW. COASTAL AREAS WILL BE A
RAIN/SNOW MIX. CONDITIONS WILL IMPROVE LATE THURSDAY AFTERNOON AS
LOW PRESSURE PULLS INTO THE CANADIAN MARITIMES. MVFR CEILINGS
POSSIBLE TO RETURN ACROSS THE NORTH FRIDAY AFTERNOON WITH A SLIGHT
CHANCE OF LIGHT SNOW.

&&

.MARINE...
NEAR TERM: WINDS AND SEAS TO REMAIN BELOW SCA CRITERIA THROUGH WEDNESDAY.

SHORT TERM: LOW PRESSURE IS FORECAST TO MOVE FROM THE MID
ATLANTIC ACROSS THE GULF OF MAINE WEDNESDAY WILL ALLOW WINDS TO
INCREASE TO 25-35 KT EARLY THURSDAY MORNING. THE LOW WILL PUSH
INTO THE MARITIMES BUT WINDS WILL REMAIN HIGH INTO EARLY THURSDAY
NIGHT. HAVE THEREFORE ISSUED A GALE WATCH FOR 7 AM THROUGH 10 PM
THURSDAY. WAVES WILL BE 5-8 FT.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...GALE WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR
     ANZ050>052.

&&

NEAR TERM...MIGNONE
Hazardous weather outlook, Dec 7, 3:16 AM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
316 AM EST WED DEC 7 2011

MEZ005-006-010-011-015>017-029>032-080830-
NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
316 AM EST WED DEC 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ001>004-080830-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-
316 AM EST WED DEC 7 2011

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-080830-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
316 AM EST WED DEC 7 2011

...GALE WARNING IN EFFECT FROM 7 AM TO 10 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MIGNONE

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 4:11 AM ESTWinter Storm WatchCARAroostook, Piscataquis, Somerset11 hr
Dec 7, 3:15 PM ESTWinter Storm WarningCARAroostook, Piscataquis, Somerset18 hr
Dec 7, 3:15 PM ESTWinter Weather AdvisoryCARAroostook, Penobscot, Piscataquis18 hr

Nearby

Gale Warnings in Maine, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.